# SDR CA970626003

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Plug
- Part number: TEDECO
- Condition: Leaking
- Location: Csd
- Component: Sundstrand, 699647C
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL A FLICKERING WARNING LIGHT WAS OBSERVED. THE TAKEOFF WAS ABORTED. MAINTENANCE FOUND THE MAGNETIC PLUG ON THE #2 ENGINE CONSTANT SPEED SPEED DRIVE (CSD) WAS LEAKING. THE PLUG WAS REPLACED AND THE OIL SYSTEM SERVICED. AFTER THE ENGINE WAS GROUND RUN SERVICEABLE THE AIRCRAFT RETURNED TO SERVICE.
